# SDR SIMA20160308001

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 30,733 hours, 26,611 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS AIRSPEED INDICATOR UNRELIABLE, APPEARS TO BE BLOCKED, ACTING LIKE ALTIMETER BECAME UNBLOCKED DESCENDING THRU FL 320.  DRAINED PITOT STATIC SYS IAW AMM 34-13-00.  OPERATIONS CHECKED ADC IAW 34-15-00.  OPERATIONS CHECKED GOOD.
